MathSciNet Relay Station
MathSciNet bibliographic data
MR1231731 (94e:58123) 58F35 (17B99 34A34 70H33)
Mahomed, F. M.; Kara, A. H.; Leach, P. G. L. Lie and Noether counting theorems for one-dimensional systems. J. Math. Anal. Appl. 178 (1993), no. 1, 116–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement